User menu

Search

Displaying 1 - 25 of 2593 results.

Pages

    • Journal article
    Multiple periodic solutions for perturbed relativistic pendulum systems
    Jebelean, Petru Mawhin, Jean[UCL] Şerban, Călin (2015) Proceedings of the American Mathematical Society — Vol. 143, no.7, p. 3029-3039 (2015)
    • Journal article
    Buildings with isolated subspaces and relatively hyperbolic Coxeter groups
    Caprace, Pierre-Emmanuel[UCL] (2009) Innovations in Incidence Geometry — Vol. 10, p. 15-31 (2009)
    • Speech
    Noncommutative field theories with harmonic term
    Marcillaud de Goursac, Axel[UCL] (2010) 10th Hellenic School and Workshops on Elementary Particle Physics and Gravity, Workshop on "Noncommutative Field Theory and Gravity" — Corfu, Greece
    • Journal article
    RADIAL SOLUTIONS FOR NEUMANN PROBLEMS WITH phi-LAPLACIANS AND PENDULUM-LIKE NONLINEARITIES
    Bereanu, Cristian Jebelean, Petru Mawhin, Jean[UCL] (2010) Discrete and Continuous Dynamical Systems — Vol. 28, no. 2, p. 637-648 (2010)
    • BookChapter
    Bernardino Baldi entre Simon Stevin et Gregorio a Sancto-Vincenzo, Quelques points de comparaison
    Radelet-de Grave, Patricia[UCL] (2011) La scienza antica e la sua tradizione, a cura di Ferruccio Franco Repellini e Gianni Micheli — [ISBN : 978-88-205-1030-5]
    • Journal article
    On 2-star-permutability in regular multi-pointed categories
    Gran, Marino[UCL] Rodelo, Diana (2014) Journal of Algebra and its Applications — Vol. 13, no. 8 (Décembre 2014)
    • Journal article
    On the characterisation of Jonsson-Tarski and of subtractive varieties
    Gran, Marino[UCL] Rodelo, Diana[UCL] (2012) Diagrammes — Vol. 67-68 (supp.), p. 101-115 (supp.)
    • Speech
    Commutateurs pondérés dans les catégories semi-abéliennes
    Gran, Marino[UCL] (2012) Colloque International "Journée en l'honneur de René Guitart" — Université Paris Diderot
    • Journal article
    Strict Quantization of Solvable Symmetric Spaces
    Bieliavsky, Pierre[UCL] (2002) Journal of Symplectic Geometry — Vol. 1, no.2, p. 269-320 (2002)
    • Journal article
    Searching for Standard Clocks in the Primordial Universe
    Chen, Xingang Ringeval, Christophe[UCL] (2012) Journal of Cosmology and Astroparticle Physics — Vol. 1208, no.--, p. 014 (2012)
    • Journal article
    Gravitation And Symmetry Breaking
    Anishetty, R. Jetzer, P. Gérard, Jean-Marc[UCL] Wyler, D. (1983) Physics Letters. Section B: Nuclear, Elementary Particle and High-Energy Physics — Vol. 128, no. 1-2, p. 51-54 (1983)
    • Speech
    Star-exponential of Kahlerian Lie Groups
    Marcillaud de Goursac, Axel[UCL] (2014) Belgian Brackets and Quantization — ULBrussels
    • Journal article
    Conjugacy of 2-spherical subgroups of Coxeter groups and parallel walls
    Caprace, Pierre-Emmanuel[UCL] (2006) Algebraic & Geometric Topology — Vol. 6, p. 1987-2029 (2006)
    • Journal article
    Quantized cosmological constant in 1+1 dimensional quantum gravity with coupled scalar matter
    Govaerts, Jan[UCL] Zonetti, Simone[UCL] (2011) Classical and Quantum Gravity — Vol. 28, no. 18, p. 185001 (2011)
    • Journal article
    The Numerical Treatment of Inflationary Models
    Ringeval, Christophe[UCL] (2008) Lecture Notes in Physics — Vol. 738, p. 243-273 (2008)
    • Journal article
    Brane inflation and the WMAP data: a Bayesian analysis
    Lorenz, Larissa Martin, Jérôme Ringeval, Christophe[UCL] (2008) Journal of Cosmology and Astroparticle Physics — Vol. 04, p. 001 (2008)
    • BookChapter
    Les programmes de sciences et de mathématiques
    De Kesel, Myriam[UCL] Hauchart, Christiane[UCL] Lega, Jacques[Professeur émérite UCL] Plumat, Jim[UCL] Scieur, Yvonne[UCL] Tinant, Bernard[UCL] (2010) Quelles pratiques didactiques pour favoriser la transition secondaire-université ? — [ISBN : 978-2-87463-249-5]
    • Journal article
    Conjugacy class conditions in locally compact second countable groups
    Wesolek, Phillip[UCL] (2015) Proceedings of the American Mathematical Society — Vol. 144, no.1, p. 399-409 (2015)
    • Journal article
    The value of var epsilon′/var epsilon in models based on SU(2)L × SU(2)R × U(1)
    Branco, G.C. Frère, J.M. Gérard, Jean-Marc[UCL] (1983) Nuclear Physics, Section B — Vol. 221, no. 2, p. 317-330 (1983)
    • Speech
    Star-regularity and regular completions
    Gran, Marino[UCL] (2015) AMS-EMS-SMP International Meeting 2015 — University of Porto
    • Journal article
    Gluino penguins and var epsilon′/var epsilon
    Gérard, Jean-Marc[UCL] Grimus, W. Raychaudhuri, Amitava (1984) Physics Letters. Section B: Nuclear, Elementary Particle and High-Energy Physics — Vol. 145, no. 5-6, p. 400-406 (1984)
    • Speech
    A description of the fundamental group in terms of commutators and closure operators
    Gran, Marino[UCL] (2010) 91st Peripatetic Seminar on Sheaves and Logic — University of Amsterdam
    • Journal article
    On factorization systems for surjective quandle homomorphisms
    Even, Valérian[UCL] Gran, Marino[UCL] (2014) Journal of Knot Theory and Its Ramifications — Vol. 23, no. 11 (2014)

Pages